# SDR IPXA2016082207354

- Difficulty date: August 8, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT MLG WW INTERCOSTAL IS CRACKED AT BS 1441 - 1461 X-31.5 & Z 56.  REPAIRED THE INTERCOSTAL IAW SRM 53-40-12 REPAIR 3 FIG. 201. (MAJOR)
